# SDR ASOA2013032203249

- Difficulty date: March 20, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 31,341 hours, 27,980 cycles
- System (JASC): 5240 · Service Doors
- Part: Actuator
- Condition: Unserviceable
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WILL NOT OPEN.  R & R SERVICE DOOR HANDLE ACTUATOR IAW AMM 52-41-03. OPS TEST GOOD.
